Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking Metoprolol, Losartan and Amlodipine together cause headaches?

I am taking a combination of several drugs to treat high blood pressure, and I just started taking metoprolol, in addition to losartan and amlodipine. My blood pressure keeps on going up, and now I am experiencing head aches. My doctor has set me up for a CAT scan, but could the above medicine be causing the headaches? YYYY@YYYY
Tue, 26 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Metoprolol and Amlodipine both can cause headache as CNS side effect.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

just recently got back on amlodipine, losartan, clorthalidone and have been taking metroporol for a while. Have been experiencing blurred vision to the point could not read chart last week. will these drugs cause blurred vision. I am in remission with glaucoma.

doctor1 MD

I have congestive heart failure. I am taking metoprolol 50 mg, and amlodipine 5mg, and furosemide 20 mg. My blood pressure for past year averages 140 over 78. My heart doctor just prescribed losartan 25 mg to take once a day same as these other medications. Is it safe to take this losartan with these other medications?

doctor1 MD

I have been very depressed since my brother s sudden death this summer... When I stopped taking Celexa which I had been on for year went directly to Cymbalta I had two days of clarity (I relaxed when I slept and felt like I did 25+ years ago, tension left my body and I woke more rested)... after two days it went away.... I tried wellbutrin which made my mind hyper active when I tried to sleep (I take Lunesta 3mg at night to shut my mind off)... My blood pressure has been high even with three meds (lusartan, metoprolol and amlodipine)... I m on Viibryd now and it seems to depress me even more... any ideas... suggestions... I did drugs in my20s now I m 30 years clean but I could sure use a qualuude and cocaine right now to mellow me out... Mike